# SDR CALA2025012402013

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 85,245 hours, 33,737 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CIDS TEST  FAULT MESSAGE OCCURED EPSU INT LOAD EMER POST R1 DOOR SLIDE INSTALLATION FOUND RH FWD EMERGENCY DOOR HANDLE LIGHT BURNT OUT, PARTS NIS IAD TESTED RIGHT OVER WING EXIT EMERGENCY POWER SUPPLY UNIT 12WL, FOUND EXTERNAL LIGHT FAULT. FOUND RIGHT FORWARD OVERWING EXIT LIGHT SPADE CONNECTOR DISCONNECTED FROM LIGHT ASSEMBLY. RECONNECTED LIGHT AND SYSTEM TESTS PASS REF AWM 33-51-04 PAGE 28, AND AMM 33-51-00.
